Couldn't find what you looking for?

TRY OUR SEARCH!

can anyone tell me if they are on a certain birth control pill where they saw increase in breast tissue????..please

Loading...

Even if there were birth control pills that increased breasts’ size, it is not permanent.
The increase may be just temporary and it is a result of raging hormones ie increase in the amount of estrogen.
Once a woman’s body acclimatizes to the higher levels of the contraceptives, all the side effects wear off (or at least they should).

Another possible cause of breast increase while on the pills is water retention and weight gain. When we gain weight or can’t lose water from our bodies, breasts are among the first to notice because they are filled with fat cells.

I reckon that all birth control pills have this “side effect” or “wish effect” in your case.
Reply

Loading...

i want to find a really effective birth control and bigger breast is the pill good for both of these?
Reply

Loading...

I'm on Yaz and I went from a 34B to a 34DD, but I'm betting it is temporary and depends on the person as well and on the pill. And believe me, big boobs are not glamorous, you just have to have everything tailored for you. Blech. And they make your back hurt.
Reply

Loading...

what kind of pill did u use?
Reply

Loading...

she said.....'I'm on Yaz '


helloooooooo
Reply

Loading...